# SDR ASAA9580038

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TMS6019943
- Condition: Gouged
- Location: Bs 261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, GOUGE WAS FOUND ON SEAT TRACK AT Y261, X-46, Z-0.  REMOVED GOUGED SEAT TRACK.  INSTALLED NEW SEAT TRACK IAW DC-9 SRM 53-05.  (W)
